Hi Doc. Thanks for a great website.
37 year old male, been on Propecia for three months now. Prior to Propecia, hair was falling out of vertex at a steady rate. Started Propecia and loss stopped immediately and completely within three days. One month later after continued Propecia use, hair begins falling out at same rate as before Propecia and continues falling out now.
I know that I can’t “build up a tolerance” to Propecia, so am I in a shedding phase? If so, how long will that last approximately? And is it a good sign that my loss stopped so dramatically at the outset of my treatment? Is that a sign of things to come after this shedding?
Any information would be appreciated. Thanks!
If this is not a short term shedding process, you could be in for trouble. I don’t have any idea if it’s a temporary thing or how long it’ll even last. Stick to the treatment and then work with your prescribing doctor. You might start to ask yourself if its time to consider adding minoxidil to the treatment plan.